# SDR 95UAL900162

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 330 MACH .80, EXPERIENCED A LOUD BANG WITH RED NOSE GEAR WARNING AND UNCOMMANDED NOSE GEAR EXTENSION.  SLOWED AIRCRAFT AND GEAR RETRACTED.
